# SDR DALA2024053105700

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION ON PLAIN BUSH (1 E/A) AND WEAR ON SHOULDER BUSH (1 E/A ) ON I /B AILERON BRACKET ACTUATOR ON L/H AILERON. CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON I/B BRACKET ACTUATOR OF AILERON LH. AS PER AIRBUS CMM 57-61-21. (0368031)
